So funktioniert JustAnswer:
  • Fragen Sie einen Experten
    Tausende Experten in über 200 Kategorien.
  • Erhalten Sie eine professionelle Antwort
    Per E-Mail oder sofortiger Benachrichtigung, während Sie auf unserer Website warten.
    Stellen Sie ggf. weitere Anschlussfragen.
  • 100%ige Zufriedenheit garantiert
    Bewerten Sie die erhaltene Antwort.
Stellen Sie Ihre Frage an Dr.Scheufele.
Dr.Scheufele
Dr.Scheufele, Arzt
Kategorie: Medizin
Zufriedene Kunden: 20205
Erfahrung:  Allgemeinmedizin, Gynäkologie u. Geburtshilfe, über 20-jährige Praxiserfahrung
28905844
Geben Sie Ihre Frage in der Kategorie Medizin hier ein
Dr.Scheufele ist jetzt online.

Dear Dr.; We have been trying to become pregnant. I have

Kundenfrage

Dear Dr.;

We have been trying to become pregnant. I have been taking a hormone supplement for diminished levels of "yellow hormone". I usually get my period on day 25. It is now day 28 and I am vomiting and have pain on the right ovary. We took a pregnancy test this morning and it reads negative.

I am almost never irregular, so this is perplexing for us. Please share your thoughts with us.

Best,

Emily (American living in Germany)
Gepostet: vor 7 Jahren.
Kategorie: Medizin
Experte:  Dr.Scheufele hat geantwortet vor 7 Jahren.
Hello Emily,

I guess the hormones you took should be gestagens, these medicaments can cause a delay of the period. Normally bleeding will start 2-3 days after finalizing the use of this medicament. If it still won't occur during the next days, you should repeat the test. Beside this treatment, an important fact for realizing a pregancy is a regular ovulation. Therefore I would recommend to take another medicament, called Clomifen, from day 5 to day 9 of the cycle, this will assure an ovulation on time.

Wishing you a shortly success, greetings,
Dr. N. Scheufele
Dr.Scheufele und weitere Experten für Medizin sind bereit, Ihnen zu helfen.
Kunde: hat geantwortet vor 7 Jahren.
The medication is orthomol natal. I cannot see progestin listed as a category. Is it possible it could be something else, a cyst? I am still feeling nausea. I have been taking this medication now for over 3 months and my cycle remained normal (25 days with a tell on day 21).
Experte:  Dr.Scheufele hat geantwortet vor 7 Jahren.
Orthomol natal is a natural product which contains helpfull substances for a pregnancy but is free of hormons. Therefore I don't think, that this is responsible for your symptoms. A cyst could be possible, this should be controled by medical examination. Thinking about your description I still don't exclude a pregnancy, so please don't hesitate to repeat the test in some days. If there's no success, I recommend to discuss the use of Clomifen with your doctor.

Greetings,
Dr. N. Scheufele

Ähnliche Fragen in der Kategorie Medizin